# SDR C2XA02CL161

- Difficulty date: August 5, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 23052613
- Part serial: P10075
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 3,624 hours, 2,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE -  FLIGHT 3171, THE CREW REPORTED THE NR 1 ENGINE FUEL FLOW INDICATION SHOWED 0 IN FLIGHT.  THE ENGINE OPERATED NORMALLY.  MAINTENANCE REPLACED THE NR 1 ENGINE FUEL FLOW TRANSMITTER.  OPERATIONAL CHECKS WERE GOOD.
